American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robin Ming Chen, Yue Liu and Pingzheng Zhang. Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 364 (2012) 3395-3425.
Abstract, references, and article information   
View Article: PDF

[2] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yue Liu. Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 353 (2001) 191-208. MR 1653363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. J. Amick. On the theory of internal waves of permanent form in fluids of great depth . Trans. Amer. Math. Soc. 346 (1994) 399-419. MR 1145726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1